# SDR ASAA2022101840389

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 55,030 hours, 16,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK & ENG START ON RECALL # 2 PACK LIGHT ILLUMINATED, RESETS ON MASTER CAUTION PUSH. RAN QRH. GROUNDED - YES.  RAM AIR ACTUATOR FAULT ON #2 ZONE TEMP CONTROLLER. RAN PACK TEMP CONTROLLER BITE TEST FAULT NO LONGER PRESENT SUSPECT INTERMITTENT FAULT REFB737-800 FIM 21-62 TASKS 801 AND 836.
